# SDR ASAA2025060658492

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 74,213 hours, 39,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A11414
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH W/W HAS A BUCKLE ON FWD LOWER BULKHEAD RH SIDE OF KEEL BEAM AT RBL 10 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MAJOR REPAIR AT RH W/W ON FWD LOWER BULKHEAD ON RH SIDE OF KEEL BEAM ON P/N 111A11414 BETWEEN RBL 6.15 TO RBL 25 IAW EA# 700-57EA-28738 REV 01 SRXR430X.
